# SDR SWAA030818

- Difficulty date: April 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 67,174 hours, 73,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT LIGHT ASSY PER MM.
